Simion Stoilow Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 014700 Bucharest, Romania
E-mail: My current email address can be found in my latest preprint.
Classification of Pseudo-Riemannian submersions with totally geodesic fibres from pseudo-hyperbolic spaces [pdf], Proceedings of the London Mathematical Society 105 (2012), no 6, 1315-1338, DOI:10.1112/plms/pds027, arXiv.org:1001.4490.
A Cohomology (p + 1) Form Canonically Associated with Certain Codimension-q Foliations on a Riemannian Manifold (with Richard H. Escobales Jr. and Stere Ianus), Tokyo Journal of Mathematics 29 (2006), no. 1, 247–270, DOI: 10.3836/tjm/1166661878, arXiv:math.DG/0508164
Semi-Riemannian submersions with totally umbilic fibres and warped products, Mathematical Reports (Bucuresti) 6 (2004), no. 1, 1–7.
Semi-Riemannian submersions from real and complex pseudo-hyperbolic spaces (with Stere Ianus), Differential Geometry and its Applications 16 (2002), 79–94, DOI: 10.1016/S0926-2245(01)00070-5, arXiv:math/0005228
Semi-Riemannian submersions with totally umbilic fibres (with Stere Ianus), Rendiconti del Circolo Matematico di Palermo 51 (2002), 249–276. DOI: 10.1007/BF02871654
Some remarkable connections and semi-Riemannian submersions, (with Klaus Buchner and Stere Ianus), Bull. Math. Soc. Sci. Math. Roumanie 41 (1998), no. 3, 153–169.